# SDR SWAA2021082638235

- Difficulty date: November 25, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET TRAILING EDGE LOCATED AT LEVEL ORSS 250 RT WING / REPLACED SUPPORT BRACKET (CLIP) TRAILING EDGE LOC AT LEVEL ORSS 250 RT WING IAW B737-700 SRM 51-10-02 51-40-02 DWG #115A6200 REV B NEW SUPPORT BRACKET PN 115A6200-1
